Journal of Applied Mathematics

Journal of Applied Mathematics / 2007 / Article

Research Article | Open Access

Volume 2007 |Article ID 97540 | 15 pages | https://doi.org/10.1155/2007/97540

Visitor and Firm Taxes Versus Environmental Options in a Dynamical Context

Academic Editor: Ibrahim Sadek
Received17 Feb 2007
Revised10 May 2007
Accepted08 Jun 2007
Published14 Aug 2007

Abstract

The main objective of the paper is to analyze the effects on economic agents' behavior deriving from the introduction of financial activities aimed to environmental protection. The environmental protection mechanism we study should permit exchange of financial activities among citizens, firms, and Public Administration. Such a particular “financial market” is regulated by the Public Administration, but mainly fuelled by the interest of two classes of involved agents: firms and dwelling citizens. We assume that the adoption process of financial decisions is described by a two-population evolutionary game and we study the basic features of the resulting dynamics.

References

  1. R. Horesh, Environmental Policy Bonds: Injecting Market Incentives into the Achievement of Society's Environmental Goals, OECD, Paris, France, 2002. View at: Google Scholar
  2. C. Perrings, “Environmental bonds and environmental research in innovative activities,” Ecological Economics, vol. 1, no. 1, pp. 95–110, 1989. View at: Publisher Site | Google Scholar
  3. N. Hanley, J. F. Shogren, and B. White, Environmental Economics in Theory and Practice, MacMillan Press, Bristol, UK, 1997. View at: Google Scholar
  4. J. W. Weibull, “Evolutionary Game Theory,” MIT Press, Cambridge, Mass, USA, 1995. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  5. D. V. Anosov, S. Kh. Aranson, V. I. Arnold, I. U. Bronshtejn, and V. Z. Grines, Dynamical Systems I, Springer, Berlin, Germany, 1987. View at: Google Scholar
  6. R. Roussarie, Bifurcation of Planar Vector Fields and Hilbert's Sixteenth Problem, vol. 164 of Progress in Mathematics, Birkhäuser, Basel, Switzerland, 1998. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  7. M. Galeotti, “Monodromic unbounded polycycles,” Annali di Matematica Pura ed Applicata, vol. 171, no. 1, pp. 83–105, 1996. View at: Publisher Site | Google Scholar | Zentralblatt MATH | MathSciNet
  8. J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields, vol. 42 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983. View at: Google Scholar | Zentralblatt MATH | MathSciNet
  9. D. Lewis, Convention, Harvard University Press, Cambridge, UK, 1969. View at: Google Scholar

Copyright © 2007 Angelo Antoci et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

0 Views | 0 Downloads | 0 Citations
 PDF  Download Citation  Citation
 Order printed copiesOrder